# SDR FCPR201000230

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N523BT
- Make and model: Cessna 525A
- Aircraft serial: 525A0124
- Aircraft time: 1,960 hours, 1,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 99124004
- Part serial: AA600083
- Condition: Leaking
- Location: Hyd System
- Part time: 930 hours, 673 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(FCPR) LT HYD SHUTOFF VALVE LEAKING STATIC AND UNDER PRESSURE. OUTLET PORT FLANGE DEFORMED WITH EXTRUDED O-RING.
